Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

   

 

Asymptotic profile of a linearized Navier-Stokes flow past a rotating body


Author: Mads Kyed
Journal: Quart. Appl. Math. 71 (2013), 489-500
MSC (2010): Primary 35Q30, 76D05, 35B40, 35C20
Published electronically: May 17, 2013
MathSciNet review: 3112824
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Consider a rigid body in a three-dimensional Navier-Stokes liquid moving with a nonzero velocity and rotating with a nonzero angular velocity that are both constant when referred to a frame attached to the body. Linearizing the associated steady-state equations of motion, we obtain the exterior domain Oseen equations in a rotating frame of reference. We analyze the structure of weak solutions to these equations and identify the leading term in the asymptotic expansion of the corresponding velocity field.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 35Q30, 76D05, 35B40, 35C20

Retrieve articles in all journals with MSC (2010): 35Q30, 76D05, 35B40, 35C20


Additional Information

Mads Kyed
Affiliation: Fachbereich Mathematik, TU Darmstadt, Schlossgartenstrasse 7, 64289 Darmstadt, Germany
Email: kyed@mathematik.tu-darmstadt.de

DOI: http://dx.doi.org/10.1090/S0033-569X-2013-01288-7
PII: S 0033-569X(2013)01288-7
Received by editor(s): August 15, 2011
Published electronically: May 17, 2013
Additional Notes: Supported by the DFG and JSPS as a member of the International Research Training Group Darmstadt-Tokyo IRTG 1529.
Article copyright: © Copyright 2013 Brown University
The copyright for this article reverts to public domain 28 years after publication.



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2015 Brown University
Comments: qam-query@ams.org
AMS Website